Depakote made me so tired, I could not function. I felt like I was dragging my butt through deep water ALL THE TIME. I got off that and felt better in about a week.
If you are getting way too tired and quickly, you need a different medication. Depakote isn't the only thing ou there, after all. Weight gain is something I hear a lot about with Depakote, but I thin doctor's poo poo this and they shouldn't. Most doctors will tell you, they'd rather see you grossly obese and sane, than thin in the mental ward. It is like COME ON DOC! We can work together to find something that will work better.
The Lady Dragonfly
Yes, it was me...I know because I was there when I did it. Lupus sufferer, bipolar II sufferer. Currently on Indocin for chronic pericarditis related to lupus, and cherishing every deep breath without pain. Currently in graduate school for mental health counseling, class of Fall 2007. Vegan and loving it!